# SDR IPXA09855925

- Difficulty date: May 18, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-W3-33 REPAIR AT LT OTBD FLAP LE LOWER SKIN SAT XF333 20' FWD OF FLAP SPAR DOES NOT CORRELATE TO A SRM REPAIR.  REPAIR ACCOMPLISHED PER TIMCO REO-G12642 REV A AND EO DC8-5750-33476-A.
